# SDR SIMA201203300013

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 30,608 hours, 28,348 cycles
- System (JASC): 2210 · Autopilot System
- Part: Button
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3529 THE CREW REPORTED THEY WERE UNABLE TO ENGAGE AN LATERAL FLT DIR MODE ROLL, HDG, NAV VSI & SPD MODES WORKED INTERMITTENTLY AL HOLD WORKED.  THE CREW ELECTED TO RETURN TO MIA. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED PUSH BUTTONS ON SWITCHES ROLL, HOG , NAV, VSI, SPD IAW AMM 22-10-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
